# SDR F3LA2009082500139

- Difficulty date: August 21, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N937FR
- Make and model: Airbus A319-111
- Aircraft serial: 2400
- Aircraft time: 16,532 hours, 8,075 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSP NOTED THE LT SHEAR PLATE BETWEEN FRAME 69 AND FRAME 70 HAS CORROSION AROUND NUTPLATES.  MX REMOVED AND REPLACED THE LT SHEAR PLATE IAW SRM 52-41-11, 52-42-21 AND EA A0-53T-31040.
